Ma's Variation of Parameters Method for Fisher's Equations
Articles > Article ยท 2010
Authors: Syed Tauseef MOHYUD-DIN, Ahmet YILDIRIM
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, Journal Indexed in SCI Expanded, International, 2010, vol 2, pp 379-388
Summary
In this paper, we apply Ma's variation of parameters method (VPM) for solving Fisher's equations. The suggested algorithm proved to be very efficient and finds the solution without any discretization, linearization, perturbation or restrictive assumptions. Numerical results reveal the complete reliability of the proposed VPM.